Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By nursestudent13
Clonasapam
  1. #1
    Samella is offline New Member
    Join Date
    Jan 2014
    Posts
    1

    Smile Clonasapam

    How to taper off 0.5 mg a night

  2. #2
    Join Date
    Sep 2013
    Posts
    154

    Default

    That is a pretty low dose, but you want to be careful with benzos. So I would start with breaking the pill into fourths, take 3/4 the pill for a week., then 1/2 for another few weeks, and so on. That is one way to do it, and alternating days when you get down to smaller pieces of the pills. However, but to be honest the best thing to do is to talk to a doctor, and they can write you a taper. Even though .5mg is a small amount of clonazepam the best thing to do is to talk to a doctor about decreasing. Clonazepam has an extremely long half life, you need to be careful tapering off of it. You may not feel the effects of stopping the drug for a couple of days, then boom it would hit you. So tapering is definitely the best idea with a doctor's help. Best wishes.
    pillpoppn likes this.

  3. #3
    jayryan is offline Member
    Join Date
    Mar 2014
    Posts
    258

    Default

    Ya that's a pretty low dose..do a taper like the previous poster suggested... then stop...you may have some discomfort such as anxiety and insomnia for awhile... I'm not an expert just reminding you that rebound anxiety is normal and goes away eventually.. i just binged on benzos and forgot about the anxiety and insomnia...anyways that's all normal...best of wishes

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22